Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Linear stability for a thermoelectromagnetic material with memory

Author: Giovambattista Amendola
Journal: Quart. Appl. Math. 59 (2001), 67-84
MSC: Primary 35Q60; Secondary 35A05, 35B35, 78A25
DOI: https://doi.org/10.1090/qam/1811095
MathSciNet review: MR1811095
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the behaviour of a three-dimensional linear thermoelectromagnetic material, which has constitutive equations with memory effects for both the heat flux and the electric current density. We develop a linearized theory of thermodynamics, in which context we are able to introduce a maximal free energy defined in the frequency domain. Using this free energy, a domain of dependence is obtained. Moreover, we prove a theorem of uniqueness, existence, and asymptotic stability.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35Q60, 35A05, 35B35, 78A25

Retrieve articles in all journals with MSC: 35Q60, 35A05, 35B35, 78A25

Additional Information

DOI: https://doi.org/10.1090/qam/1811095
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society